# SDR GAIA02141ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE LEFT WING NR 7 GROUND SPOILER PANEL WAS DELAMINATED AND HAD HOLES ON THE BOTTOM SIDE OF THE PANEL.  REPAIR WAS ACCOMPLISHED IAW BOEING 727 SRM 57-50-6, FIGURE 5.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
